# SDR UHLA201611140502

- Difficulty date: November 14, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 17,456 hours, 12,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN RT INBD SEAT TRACK CROWN TEETH BETWEEN FRAMES 83-84.  PERFORMED TYPICAL SPLICE REPAIR IAW 53-00-10.
